# SDR ASAA2016041716438

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 351 hours, 114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Row 17 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS OVERWING EXIT LOWER LIGHT LENS IS MISSING AT ROW 17DEF.  ACFT GROUNDED. REPLACED OVERWING EXIT LOWER LIGHT AT ROW 17DEF, REF AMM 33-51-01.  OPS CHECK GOOD.
